Hi, 26 year old male here (I think I signed up as female and can't find where to change it). I've had burning urine for a week now. It hurts ENORMOUSLY most times that I urinate. It's a bit better when I only drink water, but it will not go away.
5 days ago I went to the doctor. My ONLY symptom has been painful urine. There has not been any penile discharge or any other symptoms. On those grounds, he assumed I did not have gonorrhea and gave me only the treatment for chlamydia (doxycycline, 20 pills for 10 days). It's been 5 days and the pain persists though, even with the doxycycline, which I understand should be very effective if it is in fact chlamydia.
Today I went back to the doctor, and his colleague said I should have been treated for gonorrhea from Day 1 along with the doxy. He gave me a rocephin injection. However, because of the lack of discharge, I feel like he's just guessing at this point, and take my first doctor's word for it that it didn't look like gonorrhea. The urine results haven't come back yet so there is still no diagnosis.
What I'm wondering is if it is possible for it to be gonorrhea, even though there has been no discharge or other symptoms. I'm worried it's not Gon. and that the rocephin isn't going to work. It's so painful and I just want the pain to go away! Thanks.
Yeah. If he was treating you based on symptoms with no testing, he should have treated you for both. It is not uncommon to be infected with both at the same time. Also, they both share such similar symptoms that they could be mistaken without testing. I hope the rocephin works. Give it a few weeks. If not, or your symptoms get worse, then you need to see a urologist.
Thanks; I think it may have gotten even worse since the shot. Peeing is absolutely BRUTAL. Is it possible that the medicine is working and it hurts more because the bacteria is being forced out? Or is that just a myth.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.